# SDR DALA2022010300028

- Difficulty date: January 2, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 68,594 hours, 31,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 AFT MAIN CABIN FLOORBEAM -Y765 FRAME 66-68 STR 23RH HAS CORROSION. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-42-11. (2073193)
